# SDR AU000203014

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 137302B425
- Condition: Cracked
- Location: Aileron
- Part time: 12,670 hours
- Component: Bag
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) DURING SCHEDULED MAINTENANCE, THE AILERON OUTBOARD HINGE MOUNTING BRACKET WAS FOUND CRACKED 1/2 WAY THROUGH THE CENTER LUG.
